CureZone   Log On   Join
 

Re: Mirena Side Effects, particularly acne... by lorax ..... Mirena, Skyla IUD Forum

Date:   4/3/2007 3:21:54 PM ( 16 years ago ago)
Hits:   3,104
URL:   https://www.curezone.com/forums/fm.asp?i=839328

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I have had my Mirena for about 3 and 1/2 years (I am now 38.) and always seem to have some acne, and yes, many are the deep, large, and painful ones. My husband has blamed the Mirena for a while, I was never quite sure until now. My skin, especially my forehead, has definetely been more oily than when I was younger, but prior to Mirena I have been on several different type of pills so I was not sure if it was Mirena since I had problems then also. I have been able to get my skin cleared up somewhat by pulling my hair back at night and not sleeping on the chemicals in my hair from my shamphoo and conditioner but it has not stopped the deep, painful acne.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=839328